My dad has been diagnosed with PD for 6 years now. He takes Sinemet 5 times a day.
I have a question and would appreciate your feedback. I understand that as medication wears off - it causes the symptoms to come back until you take the next does. But how long should you realistically expect the medication to work for, at each dose? its just that Dad literally changes from one moment to the next, for instance I walk with him, and for a few minutes he is ok(ish) then suddenly he starts walking really really fast, extremely stooped and looks like he is going to topple forward.
I asked Dad if this happens in any kind of pattern, i.e a certain amount of time after/before medication, if he eats certain foods etc. he says there is no pattern at all and that the medication doesn't give him any particular amount of time here he feels any better/more stable.
For your information - He has a very very bad tremor (it started with a tremor in his finger), and has very sore groin, even clothes hurt, His stooping is very bad. His mind is absolutely fine - no deterioration with that at all, but his body is failing him.
He complains of a feeling of nerves which starts in his tummy (i Think he means internal termor) which precedes this need to work really really fast and stoop forward, this is made worse by hunger!